Acta Mathematica

Über Gitterpunkte in Convexen Körpern und ein Damit Zusammenhängendes Extremalproblem

Carl Ludwig Siegel

Full-text: Open access

Article information

Source
Acta Math., Volume 65 (1935), 307-323.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485888119

Digital Object Identifier
doi:10.1007/BF02420949

Mathematical Reviews number (MathSciNet)
MR1555407

Zentralblatt MATH identifier
61.1072.06

Rights
1935 © Almqvist & Wiksells Boktryckeri-A.-B.

Citation

Siegel, Carl Ludwig. Über Gitterpunkte in Convexen Körpern und ein Damit Zusammenhängendes Extremalproblem. Acta Math. 65 (1935), 307--323. doi:10.1007/BF02420949. https://projecteuclid.org/euclid.acta/1485888119


Export citation